MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION; DISTRACTOR
Model Number 51-421-20-09
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
The distractor body slipped out of the detachable plate and a surgery was performed to reattach the distractor body to the plate.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics as no device was returned for evaluation.The product device history records were also reviewed based on the lot number provided, and no anomalies were found.The root cause for the failure cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this patient and product, please see associated report: mdr 9610905-2018-00031.

Brand Name
DISTRACTION
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key7245268
Report Number9610905-2018-00015
Device Sequence Number1042940
Product Code MQN
UDI-Device Identifier00888118081131
UDI-Public(01)00888118081131
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2018
Report Date (Section F) 01/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number51-421-20-09
Device Lot Number33135230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer01/07/2018
Initial Date Received by Manufacturer 01/07/2018
Supplement Date Received by Manufacturer01/07/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age8 YR